# SDR SWAA2023122234756

- Difficulty date: December 22, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 25,012 hours, 12,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AISLE EMERGENCY EXIT SIGN LENS MISSING<[01] INSTALLED NEW EMERGENCY EXIT SIGN LENS AFT AISLE IAW B737 MM33-51-01
